MathSciNet Relay Station
MathSciNet bibliographic data
MR32679 10.0X
Hua, Loo-Keng; Vandiver, H. S. On the number of solutions of some trinomial equations in a finite field. Proc. Nat. Acad. Sci. U. S. A. 35, (1949). 477–481.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement